MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074300-23
Health Effect - Clinical Codes Thrombosis (2100); Stenosis (2263)
Date of Event 11/05/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Thrombosis and stenosis are listed in the xience xpedition everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The 3.5x15 xience prime referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013, a 3.5x15mm xience prime stent was implanted in the distal left circumflex (cx) coronary artery lesion.On (b)(6) 2013, 75% stenosis was noted at the distal cx, 3.5x15mm xience prime stent at the stents proximal edge.A 3.0x23mm xience xpedition stent was implanted and balloon angioplasty was performed as treatment.On (b)(6) 2015, restenosis of the distal cx was noted in both distal cx (3.5x15mm xience prime and 3.0x23mm xience xpedition) stents.On (b)(6) 2015, the patient was hospitalized.Per imaging, organized tissue such as a blood clot was noted in the distal cx xience xpedition stent.It is unknown if thrombus was in the distal cx xience prime stent.Dilatation was performed using a cutting balloon and a non-abbott stent was implanted as treatment.On (b)(6) 2016, restenosis of the distal cx was again noted.On (b)(6) 2016 the patient was hospitalized and a drug eluting stent was implanted as treatment.On (b)(6) 2016 the event resolved.There was no additional information provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6056179
Report Number2024168-2016-07300
Device Sequence Number16550680
Product Code NIQ
UDI-Device Identifier08717648162350
UDI-Public(01)08717648162350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1074300-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE PRIME STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight83